Congressional contributions to Computational and Applied Mathematics Preface


Goovaerts M. J. , Gebizlioglu O. L. , BAYRAMOĞLU İ., AKYILDIZ E.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.235, no.16, pp.4517-4518, 2011 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Editorial Material
  • Volume: 235 Issue: 16
  • Publication Date: 2011
  • Doi Number: 10.1016/j.cam.2011.02.020
  • Journal Name: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.4517-4518